Endometriosis UK
34,793 members31,016 posts

Coming off Prostap - Symptoms

Hey everyone, i was put on Prostap injections in jan for 3 months, i felt the best i have for years (if you ignore nightsweats, hot flushes etc) however the gyno said 3 months is enough for me as im only 25 and dont want to cause any unnecessary damage. Its been 8 weeks today since my last injection, so technically 4 weeks since *coming off* the prostap. I am still having all the menapause side effects and havnt had a period yet, but also suffering now from really bad depression. I have had depression before, years ago, but this is the worst iv ever felt. I am getting pain back, feel nauseous all the time which im not taking medication for, i am so tired and putting on a fake smile at work for 11 hours a day is getting too much for me. I am an emotional wreck and feel like im pushing all my family and friends away, I only got married last year - my husband doesnt deserve to come home from work to a depressed wife who just wants to be asleep everyday.

Has anyone else suffered from depression whilst coming off the menapause? & how long did it take for everyone to get their first period afterwards?

Thanks in advance

Hayley xxx

1 Reply
oldestnewest

I went had a period few days b4 my op I had op at end of October 2017.. my period didn't next time round to had to have some tablets tht make it start. Then I started my injection like you for 3 months I started it on December the 6 n so on so I was a moth ahead of you.. and I got my first period of this year the 18th April.. I was told any thing from a month after to 6 months.. I was glad wen mine came bak now we can carry on more test n lose a lil weight then ill be on my ivf rollercoaster I'm not 27.. n have stage 4 end. Blocked tubes n also have a low egg count for my age .. xxx

Reply

You may also like...